MathSciNet Relay Station
MathSciNet bibliographic data
MR1900885 (2003a:54002) 54A25 (03E35 54D20)
Koszmider, Piotr; Tall, Franklin D. A Lindelöf space with no Lindelöf subspace of size $\aleph\sb 1$. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2777–2787 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement